# SDR REXA201100178

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 17,618 hours, 14,880 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI PRESSURE BULKHEAD CAP ANGLE RADIUS CRACK INDICATION AT LBL 9, .5 INCH LONG, AT LBL 18 1.5 INCH LONG, AT RBL 18.5 INCH LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND REO 601R-53-53-41-609 REV B.
